Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bleeding, back pain. Took mtp tablet. How to control bleeding?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I had a mtp tablet last month, but stil my bleeding not stopped and back pain is there. How to control this.

Kindly advice the same..
Posted Fri, 26 Apr 2013 in Women's Health
Answered by Dr. Kulsoom Qureshi 45 minutes later
Thanks for discussing your problem with us.
MTP Kit is used for the medical termination of an intrauterine pregnancy during the early weeks of pregnancy. It has a very good success rate if correctly used. So, It should be used under medical supervision, otherwise complications like prolonged bleeding, pelvic infection & pain may bother the user. Women should return for a follow-up visit approximately 14 days after its use. This visit is very important to confirm by history, clinical examination or ultrasound scan that a complete termination of pregnancy has occurred. If retained products are there then you may need a surgical termination of pregnancy to avoid the above mentioned complications.
Patients who have an ongoing pregnancy at this visit have a risk of fetal malformation. So, surgical termination is recommended in them too, to avoid this.
Please see a Gynecologist as soon as possible & have a pelvic ultrasound to find out what has gone wrong. Your doctor will treat you subsequently depending upon the reports. You may also need a course of antibiotics & heamatenics. You may also need an Anti-D injection if your blood group is negative.
Please use a regular contraception once you are through with this abortion process.
Hope I have provided you with the desired guideline. Please contact back if you need any more help.
Wish you good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor